# SDR GTIA010930

- Difficulty date: May 5, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5751 · Ailerons
- Part: Attach Angle
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT AILERON INBOARD LOWER FLANGE CRACKED.  REMOVED NOSE CAP ATTACHING ANGLE IAW SRM MD-80 51-30-2.  FABRICATED ATTACH ANGLE IAW MD80 SRM 51-10-2.  (M)
